# SDR SWIA201125535

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 26,753 hours, 21,332 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXHAUST SMELL BLOWING OUT OF VENTS.  (FLT 6338)  CLEANED RIGHT PACK COALESCER SOCK.  NO ABNORMAL ODORS NOTED.
